advertisement
Question
Posted by: Anon | 2009/07/21

Please Advise

Hallo.
Just want to know if I could be preg.
I was on anti-biotics for 10 days. I took the last pil on the second day of my last period. Today is almost a month after I' ve taken the last anti-biotic, and I take my contraception pil still like clockwork everyday. Is it still possible that I could become preg, as I should' ve started my period on Sunday, and it' s Tuesday already and no period. My husband and I had intercourse 2 weekends ago.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You should do a pregnancy test.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement